Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS Kansas City, MO

April 3, 2007Cooper County, Pettis County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 9:47 AM CDT for Cooper County, Pettis County, Saline County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 9:47 AM CDT (14:47 UTC)
Expired
Apr 3, 2007, 10:30 AM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Cooper County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 81 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:05 AM CDTHAIL 0.25Sweet Springs, MODIME SIZE
Apr 3, 10:05 AM CDTHAIL 0.75Sweet Springs, MODIME SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:37 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 031447
SVREAX
MOC053-159-195-031530-
/O.NEW.KEAX.SV.W.0019.070403T1447Z-070403T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI
  NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 1030 AM CDT

* AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SWEET SPRINGS...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  PETTIS...NORTHWESTERN COOPER AND SOUTHERN SALINE COUNTIES...
  INCLUDING THE TOWNS OF NELSON AND BLACKWATER.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3904 9354 3883 9357 3883 9349 3891 9297
      3912 9300

$$

DUX
2 follow-up statements
000 
WWUS53 KEAX 031505
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 AM CDT TUE APR 3 2007

MOC053-159-195-031530-
/O.CON.KEAX.SV.W.0019.000000T0000Z-070403T1530Z/
PETTIS MO-COOPER MO-SALINE MO-
1005 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SALINE...NORTHWESTERN COOPER AND NORTHERN PETTIS COUNTIES UNTIL 1030
AM CDT...

AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF HOUSTONIA...OR 11 MILES SOUTH OF
MARSHALL...MOVING EAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
PETTIS...NORTHWESTERN COOPER AND SOUTHERN SALINE COUNTIES...INCLUDING
THE TOWNS OF NELSON AND BLACKWATER.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3905 9349 3884 9356 3883 9349 3891 9297
      3912 9300

$$

DUX
000 
WWUS53 KEAX 031521
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 AM CDT TUE APR 3 2007

MOC053-159-195-031531-
/O.EXP.KEAX.SV.W.0019.000000T0000Z-070403T1530Z/
PETTIS MO-COOPER MO-SALINE MO-
1021 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE...NORTHWESTERN
COOPER AND NORTHERN PETTIS COUNTIES WILL EXPIRE AT 1030 AM CDT...

AT 1016 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.

LAT...LON 3905 9349 3884 9356 3883 9349 3891 9297
      3912 9300

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:00 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 3, 7:00 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 AM CDT TUE APR 3 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/ISSUED 225 AM CDT TUE APR 3 2007/
MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION
BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA
AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND
NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO
PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD
FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF
OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING
CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED
TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE
FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS
AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH
THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE
FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY
AFTERNOON.

THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE
COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR
MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO
SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE
TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING
ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE
GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH
CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST
THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN
FURTHER SOUTH.

BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM
SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST
AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE
PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE
NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF
PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR
PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS
APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES
MADE FROM FRIDAY ON.

STOFLET

&&

.AVIATION...

FOR THE 12Z TAFS...FOREMOST CONCERN IS WITH LINGERING CONVECTION
ALONG THE FRONTAL BOUNDARY EARLY THIS MORNING. STORMS CONTINUE TO BE
MAINTAINED ALONG A SOUTHEASTWARD PROPAGATING OUTFLOW BOUNDARY THAT
WAS JUST EAST OF KMCI/KMKC. THE STORMS ASSOCIATED WITH THIS OUTFLOW
BOUNDARY WERE MOVING OUT OF THE AERODROMES AT TAF ISSUANCE TIME. THE
REMAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY BEHIND THIS
FIRST LINE OF STORMS WAS TIED TO THE SURFACE COLD FRONT. HAVE
INCLUDED VCTS FOR KSTJ AND A TEMPO -TSRA FOR KMCI/KMKC UNTIL 14Z.
PAST THAT TIME...THE COLD FRONT SHOULD HAVE PUSHED EAST OF ALL THE
SITES...AND BRISK/GUSTY NORTHWEST WINDS WILL DEVELOP THROUGH THE
DAYLIGHT HOURS.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT TUE APR 3 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
551 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A SOUTHEASTWARD
PROPAGATING OUTFLOW BOUNDARY THAT WAS A RESULT OF CONVECTION
OVERNIGHT LAST NIGHT. STRONG TO ISOLATED SEVERE STORMS WILL REMAIN
POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND EAST OF A
TONGANOXIE...TO PLATTSBURG...TO UNIONVILLE LINE. THE MAIN THREAT WITH
ANY ADDITIONAL SEVERE STORMS THAT DEVELOP WILL BE HAIL TO THE SIZE OF HALF
DOLLARS...ALTHOUGH THERE IS A SMALLER THREAT FOR DAMAGING WINDS.

MUCH COLDER TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL BEGIN
TO AFFECT THE OUTLOOK AREA BY THIS EVENING. FREEZING TEMPERATURES ARE
EXPECTED FOR PORTIONS OF THE OUTLOOK AREA OVERNIGHT TONIGHT...MAINLY
ALONG AND NORTH OF A KANSAS CITY TO MOBERLY LINE. WHILE THE AVERAGE
LAST SPRING FREEZE USUALLY DOES NOT OCCUR UNTIL THE MIDDLE OF
APRIL...UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED
ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS
THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UNSEASONABLY COLD TEMPERATURES WILL BECOME ENTRENCHED ACROSS THE AREA
THROUGH THE END OF THE WEEK...WITH THE THREAT OF FROST AND FREEZE
DAMAGE TO PLANTS EACH MORNING.

.SPOTTER INFORMATION STATEMENT...

OFFICIAL SPOTTER ACTIVATION WILL NOT BE NEEDED.

STOFLET

In the hours before

Local storm report, Apr 3, 8:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HAIL             LEES SUMMIT             38.92N 94.38W
04/03/2007  E0.75 INCH       JACKSON            MO   FIRE DEPT/RESCUE

&&

JADOLPHS
Special weather statement, Apr 3, 8:25 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 AM CDT TUE APR 3 2007

KSZ057-MOZ037-038-043-044-031400-
CASS-JACKSON-JOHNSON-LAFAYETTE-MIAMI-
825 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR CASS...MIAMI...NORTHWESTERN
JOHNSON...SOUTHEASTERN JACKSON AND SOUTHWESTERN LAFAYETTE COUNTIES
UNTIL 900 AM CDT...

AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE LOTAWANA TO 5
MILES NORTH OF OSAWATOMIE...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  RAYMORE...LAKE WINNEBAGO...GREENWOOD AND OSAWATOMIE BY 830 AM CDT.
  PAOLA BY 835 AM CDT.
  CLEVELAND BY 840 AM CDT.
  PECULIAR...LONE JACK AND LOUISBURG BY 845 AM CDT.
  PLEASANT HILL BY 850 AM CDT.
  FREEMAN AND HARRISONVILLE BY 900 AM CDT.

THE TOWNS OF CHILES...TARSNEY LAKES...WEST LINE...NEW LANCASTER...
PITTSVILLE AND STRASBURG ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

DUX
Special weather statement, Apr 3, 8:31 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 AM CDT TUE APR 3 2007

MOZ045-046-031400-
COOPER-PETTIS-
831 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PETTIS AND WESTERN COOPER COUNTIES
UNTIL 900 AM CDT...

AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF GREEN RIDGE...OR 6 MILES
SOUTHWEST OF SEDALIA...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTHWEST OF SMITHTON BY 845 AM CDT.
  PILOT GROVE BY 900 AM CDT.

SEDALIA MEMORIAL AIRPORT AND CLIFTON CITY ARE ALSO IN THE PATH OF
THIS STORM.

SMALL HAIL THE SIZE OF A DIME OR PENNY CAN BE EXPECTED WITH THIS
STORM.

DUX
Special weather statement, Apr 3, 8:47 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 AM CDT TUE APR 3 2007

KSZ057-MOZ043-053-031415-
BATES-CASS-MIAMI-
847 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN MIAMI...NORTHWESTERN BATES
AND SOUTHWESTERN CASS COUNTIES UNTIL 915 AM CDT...

AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAOLA...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  LOUISBURG BY 855 AM CDT.
  8 MILES SOUTH OF CLEVELAND BY 905 AM CDT.
  6 MILES NORTH OF DREXEL BY 910 AM CDT.
  FREEMAN BY 915 AM CDT.

THE TOWN OF WEST LINE IS ALSO IN THE PATH OF THIS STORM.

DIME TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DUX
Special weather statement, Apr 3, 9:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 AM CDT TUE APR 3 2007

KSZ057-MOZ043-044-053-031445-
BATES-CASS-JOHNSON-MIAMI-
917 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR CASS...EASTERN MIAMI...NORTHWESTERN
BATES AND WESTERN JOHNSON COUNTIES UNTIL 945 AM CDT...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PECULIAR TO
DREXEL...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  PLEASANT HILL AND HARRISONVILLE BY 930 AM CDT.
  ARCHIE AND EAST LYNNE BY 940 AM CDT.
  KINGSVILLE AND GARDEN CITY BY 945 AM CDT.

THE TOWNS OF WEST LINE...NEW LANCASTER...STRASBURG...GUNN CITY AND LA
TOUR ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

DUX
Special weather statement, Apr 3, 9:41 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 AM CDT TUE APR 3 2007

MOZ038-044-031515-
JOHNSON-LAFAYETTE-
941 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN JOHNSON AND SOUTHERN
LAFAYETTE COUNTIES UNTIL 1015 AM CDT...

AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF LONE JACK...OR 11 MILES SOUTHEAST
OF LAKE LOTAWANA...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTHEAST OF ODESSA BY 955 AM CDT.
  8 MILES SOUTH OF HIGGINSVILLE BY 1015 AM CDT.

THE TOWNS OF PITTSVILLE...LAKE LAFAYETTE...FAYETTEVILLE AND AULLVILLE
ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:49 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan40 min
Apr 3, 5:12 AM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan23 min
Apr 3, 6:49 AM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray41 min
Apr 3, 7:59 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph46 min
Apr 3, 9:58 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson47 min
Apr 3, 10:39 AM CDTSevere Thunderstorm WarningEAXHenry36 min
Apr 3, 11:53 AM CDTWind AdvisoryEAXAndrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.